MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC VISUALASE; LASER INSTRUMENT, SURGICAL, POWERED

MEDTRONIC NAVIGATION, INC VISUALASE; LASER INSTRUMENT, SURGICAL, POWERED
Model Number 9735542
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: m450001b018, software version: (b)(4).Software files have been received by the manufacturer.However, analysis has not been completed at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a thermal therapy system.It was reported that after a case, a manufacturer representative went to collect the laser logs but there was no data listed.Additionally, there was a message reporting missing data for the movies as well.There was no patient present when this issue occurred.
 
Additional Manufacturer Narrative
H3: a software analysis was initiated to determine the probable cause of the issue.Analysis found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISUALASE
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10199844
Report Number1723170-2020-01771
Device Sequence Number1073490
Product Code GEX
UDI-Device Identifier00763000313364
UDI-Public00763000313364
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735542
Device Catalogue Number9735542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."